Swelling after juvederm
Swelling after juvederm in the lips is very common. The product takes 1-2 weeks to settle and for swelling and bruising to subside before seeing the final results. I would recommend that you book a follow up in 2 weeks for an assessment.
Have a question?
Ask a doctor
Swelling After Lip Injection of Juvederm
Swelling after injection of a filler into soft tissue, especially the lips, can cause temporary swelling-- this is common. Ice and gentle massage is useful. Expect most swelling to be gone in 3-5 days. If swelling or asymmetry persists at 2 weeks, that is a good time for re-evaluation.
Swelling takes 10 to 14 days to subside with Juvederm
Be patient. Swelling takes a while. Do your massage and I bet all well look great. If there is any unevenness it is easy to add a little Juvederm to a deficient area. My Best, Dr C
Uneven lips after Juvederm... could it be swelling? (photo)
Uneven swelling after Juvederm injections is not unusual and should subside. I suggest waiting a week or two from the injection time to see if it is swelling or something else. If it does not subside revisit your injector.
Swelling after filler
It is common to have asymmetrical swelling for the first week or so after filler. I would suggest waiting 10-14 days and then see your provider for further evaluation if needed.
Uneven lips after Juvederm
It is not uncommon to have uneven swelling of the lips after injection with Juvederm (or any other filler). Over time, as the swelling resolves, the lips should become more symmetric. You did not mention how long ago you had the injection, but I would wait at least a week or two after the injection for the swelling to go down. If you still feel your lips are uneven after this period, contact the physician who treated you, as this can be corrected.
Some people will swell a LOT after the lips are treated so it could be the swelling. Just check with your doctor because if the swelling is gone and you truly do have an asymmetry you can either have a little more placed on the right side or she can inject an enzyme that will break the juvederm down. In either case its a quick fix.